Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: stomachache on zoloft LlurpsieNoodle

Posted by Quintal on August 10, 2007, at 16:11:17

In reply to stomachache on zoloft, posted by LlurpsieNoodle on August 10, 2007, at 11:00:37

Are you sure this side effect isn't due to Abilify? I had terrible acid heartburn for the three days I took it, and I think it's a well-documented side effect of that drug. SSRIs usually cause nausea, vomiting and diarrhea as GI side effects rather than acid stomach.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:775251
URL: http://www.dr-bob.org/babble/20070808/msgs/775328.html